SciELO - Scientific Electronic Library Online

 
vol.21 issue2A NOTE ON ASYMPTOTIC SMOOTHNESS OF THE EXTENSIONS OF ZADEHON THE COHOMOLOGY OF FOLIATED BUNDLES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

HENRIQUEZ, HERNÁN R.. DIFFERENTIABILITY OF SOLUTIONS OF LINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.2, pp.155-174. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000200004.

In this note we establish a criterion to obtain classical solutions for a quasi-linear abstract retarded functional differential the infinitesimal generators of several strongly continuous semigroup of linear operators that arise in the theory of linear abstract retarded functional differential equations with infinite delay on a phase space defined axiomatically. 2000 Mathematics Subject Classification. 34K30, 34G10, 47D06

Keywords : Abstract Retarded Functional Dif-ferential Equations ; Semigroup of linear operator ; Differen-tiability of Solutions.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License